# SDR SWAA2024121058794

- Difficulty date: November 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR; STRINGER CLIP 4R IS CRACKED AT BS 727E.<[01] COMPLETED ALL STEPS;[02] REMOVED AND REPLACED STRINGER CLIP 4R BS 727E IAW SRM 51-40-02-0G-0 AND DWG 146A1112-1
